# SDR ASAA2013091596215

- Difficulty date: September 15, 2013
- Submitted: October 23, 2013
- Operation: Air carrier
- Aircraft: N762AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25099
- Aircraft time: 64,897 hours, 42,043 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Web
- Part number: 654587547
- Condition: Cracked
- Location: Bs 328
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER REMOVAL OF UPPER TEE ANGLE OF FRAME AT BS 328,  FOUND SHEAR WEB GOUGED AND CRACKED RBL 60 ON LOWER SURFACE.  ACFT GROUNDED.  REMOVED SHEAR WEB FABRICATED NEW SHEAR WEB, ALODINED, PRIMED, TOPCOATED AND INSTALLED IAW SRM 51-40-05 0G-0, 51-40-02-0G-0, AMM 51-21-21-307-014 AND 51-21-99-307-022.
